# SDR SWAA2022031551108

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS WING TO BODY PANEL ABOVE THE RIGHT PACK INLET DOOR SHOWING SIGNS OF DELAMANATION PANEL # 191FRAPPLIED 2 LAYERS OF SPEED TAPE. REF REPAIR EA 53EA-07009ACTION REQUIRED: PERFORM A GVI OF THE SPEED TAPE SECURITY AND DEGRADATION. IF RE-APPLICATION OF THE SPEED TAPE IS NECESSARY; PERFORM A DVI OF THE DAMAGED AREA TO ENSURE NO FURTHER DEFECTS OR DAMAGE GROWTH. IF NO DEFECTS ARE FOUND RE-APPLY SPEED TAPE. INSPECTION THRESHOLD: 8 DAYS REPEAT INSPECTION INTERVAL 8 DAYS.PERMANENT REPAIR LIMIT ACTION REQUIRED: REMOVE AND REPLACE THE DAMAGE PANEL OR ACCOMPLISH A PERMANENT REPAIRPERMANENT ACTION REQUIRED: / REPAIRED DAMAGE PER SRM 53-30-70-2R-1
